MAUDE Adverse Event Report: LAKE REGION MEDICAL LIMITED PHOENIX GUIDEWIRE

LAKE REGION MEDICAL LIMITED PHOENIX GUIDEWIRE
Model Number OFG2525XF
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history records of the specimen device does not present any indication of manufacturing defect or anomaly that could have impacted on the event as reported.The history records indicate this product was final inspection tested at lake region medical and was determined to be acceptable.However, the device was used past its expiry date 01 july 2021.The reported event date is (b)(6) 2021.Awaiting device return to complete investigation.
 
Event or Problem Description
The distal part of the wire broke off inside the body.They removed the piece of the wire from inside the body through surgery.
 
Additional Manufacturer Narrative
A review of the device history records of the specimen device does not present any indication of manufacturing defect or anomaly that could have impacted on the event as reported.The history records indicate this product was final inspection tested at lake region medical and was determined to be acceptable.However, the device was used past its expiry date 01 july 2021.The reported event date is (b)(6) 2021.Customer confirmed the device is not available for return.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
B3 event date updated as additional information received.

Brand Name
PHOENIX GUIDEWIRE
Common Device Name
GUIDEWIRE
Manufacturer (Section D)
LAKE REGION MEDICAL LIMITED
butlersland
new ross
co. wexford, Y34 K 825
EI  Y34 K825
MDR Report Key12230871
Report Number9681477-2021-00013
Device Sequence Number1323719
Product Code DQX
UDI-Device Identifier10845225002746
UDI-Public(01)10845225002746(17)210701(10)1107419
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K080144
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/01/2021
Device Model NumberOFG2525XF
Device Catalogue NumberPG14300XF
Device Lot Number11007419
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/07/2021
Supplement Date Received by Manufacturer09/03/2021
10/01/2021
Initial Report FDA Received Date07/27/2021
Supplement Report FDA Received Date09/21/2021
10/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;